# SDR ABXA000422

- Difficulty date: August 31, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 35,470 hours, 39,991 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101417
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR OUTER PAN CRACKED AT UPPER FORWARD HINGE BRACKET.  REPLACED HINGE BRACKET IAW DC9 SRM REF: 51-30-1.  REPAIRED CRACKED PAN IAW DC9 SRM REF: 52-03.
